# SDR CALA2019112542054

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 67,075 hours, 27,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR N/R S/N 9304354.(A3NB-33-3-6012)L-58-NO DOT, THE EMERGENCY T EST FOR THE CIDS FAILS WITH THE MESSAGE"EPSU INT LOAT L? ATA 33- 51-38. OPS TEST ACCOMPLISHED ON CUST CARD 18-3351-1-7907 SEQ. 46 4 IDT REMOVED AND REPLACED EPSU BATTERY L IAW A320 AMM 33-51-38-000-00 2-A AND 33-51-38-400-002-A. OPS TEST ACCOMPLISHED ON CUST CARD 1 8-3351-1-7907 SEQ. 464 IDT
